Representation of Baire functions as continuous functions
Fundamenta Mathematicae, Tome 101 (1978) no. 3, pp. 181-188
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_101_3_181_188,
author = {C. Tucker},
title = {Representation of {Baire} functions as continuous functions},
journal = {Fundamenta Mathematicae},
pages = {181--188},
year = {1978},
volume = {101},
number = {3},
doi = {10.4064/fm-101-3-181-188},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-101-3-181-188/}
}
TY - JOUR AU - C. Tucker TI - Representation of Baire functions as continuous functions JO - Fundamenta Mathematicae PY - 1978 SP - 181 EP - 188 VL - 101 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-101-3-181-188/ DO - 10.4064/fm-101-3-181-188 LA - en ID - 10_4064_fm_101_3_181_188 ER -
C. Tucker. Representation of Baire functions as continuous functions. Fundamenta Mathematicae, Tome 101 (1978) no. 3, pp. 181-188. doi: 10.4064/fm-101-3-181-188
Cité par Sources :